Research Repository

A Generalisation of the Cassels and Greub-Reinboldt Inequalities in Inner Product Spaces

Dragomir, Sever S (2003) A Generalisation of the Cassels and Greub-Reinboldt Inequalities in Inner Product Spaces. Nonlinear Analysis Forum, 8 (2). pp. 169-178. ISSN 1226-7228

Full text for this resource is not available from the Research Repository.

Abstract

A generalisation of the Cassels and Greub-Reinboldt inequalities in complex or real inner product spaces and applications for isotonic linear functionals, integrals and sequences are provided.

Item Type: Article
Uncontrolled Keywords: ResPubID5811, Cassels and Greub-Reinboldt inequalities, applications for isotonic linear functionals, integrals and sequences
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 28 Jun 2011 04:50
Last Modified: 17 Aug 2011 01:20
URI: http://vuir.vu.edu.au/id/eprint/2406
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar